MAUDE Adverse Event Report: FRESENIUS USA, INC. 2008® SERIES HEMODIALYSIS MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

FRESENIUS USA, INC. 2008® SERIES HEMODIALYSIS MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 190858
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
When the patient was connected to the hemodialysis machine the machine was alarming high conductivity, not reading transmembrane pressure (tmp), and said low flow error.There was an attempt to reset the machine, but due to high pressures that were not reading and no tmp reading the patient's venous site on the left av fistula infiltrated.

Brand Name
2008® SERIES HEMODIALYSIS MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
FRESENIUS USA, INC.
920 winter street
waltham MA 02451
MDR Report Key13794847
Report Number13794847
Device Sequence Number11769707
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public(01)00840861100903
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/03/2022
Report Date (Section F) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number190858
Device Lot Number2008T
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/03/2022